# SDR VNAA202508030006

- Difficulty date: May 30, 2025
- Submitted: August 3, 2025
- Operation: Air carrier
- Aircraft: N637NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15401
- Aircraft time: 10,824 hours, 11,493 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Bracket
- Part number: CC670180544
- Condition: Gouged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCHS ON BORE LUGS AND GOUGES ON LUGS OF AILERON HINGE 3 (INB/OUTB LUGS) AT RH WING REAR SPAR.  BORE LUGS OF AILERON HINGE 3 (INB/OUTB LUGS) AT RH WING REAR SPAR WERE CLEANED PER CRJ 900 SRM 51-26-00-001-001-A01 AND EVALUATED WITHIN LIMITS PER DWG : CC670-18054 REV. -C. LUGS OF AILERON HINGE 3 (INB/OUTB LUGS) AT RH WING REAR SPAR WERE REPAIRED PER REO 690-57-51-440 REV --.
